# SDR ASAA2025032657378

- Difficulty date: March 26, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 40,564 hours, 12,773 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 147A5810421
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET FLOOR PANEL 147A5810-421 CRACKED AND DELAMINATED. GROUNDED - YES. REPAIRED MAIN CABIN AFT WET FLOOR PANEL 147A5810-421 IAW B737-900ER SRM 53-00-50-2R.
